On the variability of replicate plankton samples and some applications of ‘contagious’ series to the statistical distribution of catches over restricted periods

Barnes, H; Marshall, SM. 1951 On the variability of replicate plankton samples and some applications of ‘contagious’ series to the statistical distribution of catches over restricted periods. Journal of the Marine Biological Association of the United Kingdom, 30 (2). 233-263.

[img] PDF
On_the_variability_of_replicate_plankton_samples_and_some_applications_of_‘contagious’_series_to_the_statistical_distribution_of_catches_over_restricted_periods.pdf

Download (8MB)
Item Type: Publication - Article
Additional Keywords: Plankton surveys Plankton collecting devices Catch statistics Intercomparison Performance assessment
Subjects: ?? QH301 ??
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 27 Jun 2006
Last Modified: 06 Jun 2017 15:57
URI: http://plymsea.ac.uk/id/eprint/1457

Actions (login required)

View Item View Item